MAUDE Adverse Event Report: DEPUY IRELAND 9616671 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY IRELAND 9616671 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760038
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability.Stability was restored with plus 4 glenosphere.No surgical delay reported.Doi: (b)(6) 2017; dor: (b)(6) 2021; left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND GLENOSPHERE ECC D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11337877
Report Number1818910-2021-03145
Device Sequence Number11050566
Product Code PHX
UDI-Device Identifier10603295027744
UDI-Public10603295027744
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760038
Device Catalogue Number130760038
Device Lot Number5284533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D38MM; DXTEND HUMERAL SPACER +9MM; DXTEND STAND PE CUP D38 +9MM; UNKNOWN SHOULDER HUMERAL STEMS
Outcome Attributed to Adverse Event Required Intervention;